Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 95, NWS Lake Charles, LA

June 6, 2011Iberia Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2011, 4:53 PM CDT for Iberia Parish, Vermilion Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 4:53 PM CDT (21:53 UTC)
Expired
Jun 6, 2011, 5:32 PM CDT
In force
39 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Iberia Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 117 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3767 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WUUS54 KLCH 062153
SVRLCH
LAC045-113-062245-
/O.NEW.KLCH.SV.W.0095.110606T2153Z-110606T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  EAST CENTRAL VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES INTRACOASTAL CITY...

* UNTIL 545 PM CDT

* AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...11 MILES EAST OF INTRACOASTAL
  CITY...MOVING WEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HENRY BY 515 PM CDT...
  INTRACOASTAL CITY AND ESTHER BY 545 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2974 9215 2976 9213 2976 9216 2992 9223
      2999 9195 2986 9189 2982 9194 2983 9196
      2980 9197 2975 9210 2972 9212 2972 9209
      2970 9209 2968 9212
TIME...MOT...LOC 2152Z 072DEG 9KT 2984 9199

$$

K. KUYPER
1 follow-up statement
243 
WWUS54 KLCH 062232
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 PM CDT MON JUN 6 2011

LAC045-113-062242-
/O.CAN.KLCH.SV.W.0095.000000T0000Z-110606T2245Z/
VERMILION LA-IBERIA LA-
532 PM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL IBERIA AND EAST
CENTRAL VERMILION PARISHES IS CANCELLED...

LAT...LON 2974 9215 2976 9213 2976 9216 2992 9223
      2999 9195 2986 9189 2982 9194 2983 9196
      2980 9197 2975 9210 2972 9212 2972 9209
      2970 9209 2968 9212
TIME...MOT...LOC 2232Z 072DEG 9KT 2981 9210

$$

KUYPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 6, 3:47 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 PM CDT MON JUN 6 2011

.DISCUSSION...
FORECAST AREA IS SANDWICHED BETWEEN MID/UPPER LEVEL RIDGE TO THE
NORTH AND TUTT LOW OVER THE GULF. IN BETWEEN A VERY MOIST AND
UNSTABLE AIR MASS IS IN PLACE WITH PWAT NEAR 2 INCHES AND LAPS
CAPES OVER 3K J/KG. TEMPERATURES IN THE UPPER 90S TO AROUND 100
THIS AFTERNOON...WELL ABOVE TRIGGER TEMPERATURES...AND SHOWERS AND
THUNDERSTORMS ARE NOW PEPPERING THE FORECAST AREA. WITH THE HIGH
INSTABILITY...WELL MIXED ATMOSPHERE...AND WEAK SHEAR...POTENTIAL
FOR STRONG/SEVERE HAIL AND DOWN BURST WINDS. THIS ACTIVITY LOOKS
TO BE MAINLY DIURNALLY DRIVEN TODAY...AND SHOULD CONTINUE UNTIL
SHORTLY AFTER SUNSET. THEREFORE...WILL KEEP 30 POP GOING INTO THE EVENING.

ON TUESDAY...MOIST AND UNSTABLE AIR MASS WILL CONTINUE ACROSS THE
FORECAST AREA. ALSO...A SHORT WAVE IS NOTED TO COME AROUND THE
RIDGE LATE ON TUESDAY. THESE FEATURES SHOULD HELP KICK-OFF MORE
CONVECTION DURING THE AFTERNOON INTO EVENING HOURS. SO WILL HAVE
ANOTHER 30 POP FOR TUESDAY INTO TUESDAY EVENING.

AIR MASS WILL BEGIN TO DRY OUT BY LATER IN THE WEEK...AND THUS
POPS WILL BE TRIMMED BACK TO ISOLATED AT BEST FOR WEDNESDAY AND
ONWARD.

RUA

&&

.MARINE...
LIGHT VARIABLE WINDS WILL BECOME LIGHT ONSHORE DURING THE WEEK AS
HIGH PRESSURE BEGINS TO BUILD ACROSS THE NORTHERN GULF.

RUA

&&

.FIRE WEATHER...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR THE
REMAINDER OF THE AFTERNOON INTO EVENING...AND THEN AGAIN ON
TUESDAY AFTERNOON INTO EVENING...AS A VERY MOIST AND UNSTABLE AIR
MASS WILL BE IN PLACE. THESE STORMS WILL PRODUCE FREQUENT
LIGHTNING ALONG WITH GUSTY AND ERRATIC WINDS. LOCALIZED LOCATIONS
WILL RECEIVE SOME BRIEF HEAVY RAIN TO BRIEFLY WET GROUND
FUELS...HOWEVER WIDESPREAD SIGNIFICANT RAINFALL IS NOT EXPECTED TO
BREAK THE DROUGHT. AWAY FROM THE STORMS...ELEVATED FIRE DANGER
WILL REMAIN WITH HOT TEMPERATURES...DRY GROUND FUELS...AND ERRATIC
WINDS FROM THUNDERSTORM OUTFLOW BOUNDARIES.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  95  74  92  73 /  30  30  30  20  10
KBPT  75  94  74  92  74 /  30  30  30  20  10
KAEX  71  98  71  95  72 /  30  30  30  20  10
KLFT  74  96  73  93  73 /  30  30  30  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 4:45 AM CDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 AM CDT MON JUN 6 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-070945-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
445 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. STRONGER
STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL.

NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE
EXPECTED AGAIN TODAY. COMBINED WITH THE HUMIDITY...APPARENT
TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK
HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS
AND DRINK PLENTY OF FLUIDS.

ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS
AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT
FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP AGAIN ON TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY
EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING
WINDS AND SMALL HAIL.

MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
WEDNESDAY INTO THE WEEKEND.

ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS
AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT
FOR THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-070945-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
445 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO
TONIGHT. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM TUESDAY INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

05

In the hours before

Local storm report, Jun 6, 4:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             GRAND LAKE              30.03N 93.27W
06/06/2011  E1.75 INCH       CAMERON            LA   PUBLIC

            REPORTED NEAR CALCAM LINE ROAD.

&&

JRUA
Local storm report, Jun 6, 4:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
435 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     GRAND LAKE              30.03N 93.27W
06/06/2011                   CAMERON            LA   LAW ENFORCEMENT

            TREES DOWN ACROSS HEBERTS ROAD.

&&

JRUA
Local storm report, Jun 6, 4:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
439 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 NE GRAND LAKE         30.05N 93.25W
06/06/2011  E1.00 INCH       CAMERON            LA   PUBLIC

&&

JRUA
Local storm report, Jun 6, 4:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
450 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     NON-TSTM WND GST HACKBERRY               29.97N 93.43W
06/06/2011  E0 MPH           CAMERON            LA   PUBLIC

            50 MPH WIND GUST ESTIMATED AT HACKBERRY.

&&

JRUA
Local storm report, Jun 6, 4:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND GST     HACKBERRY               29.97N 93.43W
06/06/2011  E0 MPH           CAMERON            LA   PUBLIC

            50 MPH WIND GUST ESTIMATED IN HACKBERRY.

&&

JRUA
Local storm report, Jun 6, 4:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     EVADALE                 30.36N 94.07W
06/06/2011                   JASPER             TX   BROADCAST MEDIA

            SHED DAMAGED AT CENTRAL BAPTIST CHURCH.

0230 PM     TSTM WND DMG     KLONDIKE                30.03N 92.63W
06/06/2011                   CAMERON            LA   LAW ENFORCEMENT

            TELEPHONE POLE KNOCKED DOWN IN THE KLONDIKE AREA NEAR HWY
            13. ALSO PEA SIZED HAIL REPORTED IN THE AREA AS WELL.

0230 PM     HAIL             EVADALE                 30.36N 94.07W
06/06/2011  E0.50 INCH       JASPER             TX   BROADCAST MEDIA

0249 PM     HAIL             LUMBERTON               30.26N 94.20W
06/06/2011  E0.25 INCH       HARDIN             TX   AMATEUR RADIO

            HAIL REPORTED BETWEEN KOUNTZE AND LUMBERTON. 1/4 TO 3/8
            INCH SIZE.

0302 PM     HAIL             4 N LUMBERTON           30.32N 94.20W
06/06/2011  E0.50 INCH       HARDIN             TX   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTING 3/8 TO 1/2 INCH HAIL 4
            MILES NORTH OF LUMBERTON NEAR THE INTERSECTIONS OF HWY 69
            AND HWY 96.

0310 PM     TSTM WND GST     KAPLAN                  30.00N 92.28W
06/06/2011  E60.00 MPH       VERMILION          LA   PUBLIC

0314 PM     HAIL             KAPLAN                  30.00N 92.28W
06/06/2011  E1.25 INCH       VERMILION          LA   PUBLIC

0314 PM     HAIL             KAPLAN                  30.00N 92.28W
06/06/2011  E0.88 INCH       VERMILION          LA   PUBLIC

0317 PM     HAIL             4 S LAKE CHARLES        30.15N 93.20W
06/06/2011  E0.88 INCH       CALCASIEU          LA   PUBLIC

0324 PM     HAIL             VINTON                  30.20N 93.58W
06/06/2011  E0.75 INCH       CALCASIEU          LA   LAW ENFORCEMENT

0325 PM     HAIL             KIRBYVILLE              30.66N 93.90W
06/06/2011  E0.50 INCH       JASPER             TX   LAW ENFORCEMENT

0325 PM     HAIL             EVADALE                 30.36N 94.07W
06/06/2011  E1.75 INCH       JASPER             TX   LAW ENFORCEMENT

0330 PM     HAIL             VINTON                  30.20N 93.58W
06/06/2011  E0.88 INCH       CALCASIEU          LA   PUBLIC

0334 PM     HAIL             5 NNW VIDOR             30.19N 94.03W
06/06/2011  E1.00 INCH       ORANGE             TX   LAW ENFORCEMENT

0338 PM     HAIL             CARLYSS                 30.18N 93.37W
06/06/2011  E0.50 INCH       CALCASIEU          LA   LAW ENFORCEMENT

0347 PM     HAIL             3 W KINDER              30.49N 92.90W
06/06/2011  E0.25 INCH       ALLEN              LA   PUBLIC

0347 PM     HAIL             PINE FOREST             30.18N 94.03W
06/06/2011  E1.00 INCH       ORANGE             TX   PUBLIC

0349 PM     TSTM WND GST     3 N SOUR LAKE           30.18N 94.40W
06/06/2011  E60.00 MPH       HARDIN             TX   PUBLIC

0349 PM     HAIL             3 N SOUR LAKE           30.18N 94.40W
06/06/2011  E1.00 INCH       HARDIN             TX   PUBLIC

            QUARTER SIZE HAIL LASTED FOR 30 MINUTES

0356 PM     HAIL             VIDOR                   30.13N 94.00W
06/06/2011  E1.00 INCH       ORANGE             TX   PUBLIC

0357 PM     TSTM WND GST     VIDOR                   30.13N 94.00W
06/06/2011  E60.00 MPH       ORANGE             TX   PUBLIC

0358 PM     TSTM WND DMG     4 W VINTON              30.20N 93.65W
06/06/2011                   CALCASIEU          LA   FIRE DEPT/RESCUE

            TREE FELL ONTO A TRAILER

0358 PM     HAIL             3 W SOUR LAKE           30.14N 94.45W
06/06/2011  E1.00 INCH       HARDIN             TX   PUBLIC

0358 PM     HAIL             4 W VINTON              30.20N 93.64W
06/06/2011  E1.00 INCH       CALCASIEU          LA   FIRE DEPT/RESCUE

0400 PM     TSTM WND GST     BEAUMONT                30.09N 94.14W
06/06/2011  M61.00 MPH       JEFFERSON          TX   BROADCAST MEDIA

            MEASURED AT LAMAR UNIVERSITY

0402 PM     HAIL             CHARENTON               29.87N 91.54W
06/06/2011  E1.00 INCH       ST. MARY           LA   PUBLIC

0402 PM     HAIL             BEAUMONT                30.09N 94.14W
06/06/2011  E1.00 INCH       JEFFERSON          TX   PUBLIC

            REPORTED ON THE SOUTHWEST SIDE OF BEAUMONT.

0402 PM     HAIL             FRANKLIN                29.80N 91.51W
06/06/2011  E0.75 INCH       ST. MARY           LA   BROADCAST MEDIA

            REPORTED ON HIGHWAY 87.

0404 PM     TSTM WND DMG     VIDOR                   30.13N 94.00W
06/06/2011                   ORANGE             TX   BROADCAST MEDIA

            TREES AND POWER POLES DOWN OFF FM 1131.

0405 PM     HAIL             VINTON                  30.20N 93.58W
06/06/2011  E0.50 INCH       CALCASIEU          LA   EMERGENCY MNGR

0405 PM     HAIL             BEAUMONT                30.09N 94.14W
06/06/2011  E0.50 INCH       JEFFERSON          TX   NWS EMPLOYEE

            MARBLE SIZE HAIL WHERE HIGHWAY 69 AND INTERSTATE 10 COME
            TOGETHER.

0410 PM     HAIL             CHARENTON               29.87N 91.54W
06/06/2011  E1.00 INCH       ST. MARY           LA   PUBLIC

0410 PM     HAIL             CHARENTON               29.87N 91.54W
06/06/2011  E1.00 INCH       ST. MARY           LA   PUBLIC

0412 PM     HAIL             VIDOR                   30.13N 94.00W
06/06/2011  E1.00 INCH       ORANGE             TX   BROADCAST MEDIA

0420 PM     HAIL             2 NE GRAND LAKE         30.05N 93.25W
06/06/2011  E1.00 INCH       CAMERON            LA   PUBLIC

0420 PM     TSTM WND DMG     GRAND LAKE              30.03N 93.27W
06/06/2011                   CAMERON            LA   LAW ENFORCEMENT

            TREES DOWN ACROSS HEBERTS ROAD.

0428 PM     HAIL             CHARENTON               29.87N 91.54W
06/06/2011  E1.00 INCH       ST. MARY           LA   PUBLIC

0429 PM     HAIL             GRAND LAKE              30.03N 93.27W
06/06/2011  E1.75 INCH       CAMERON            LA   PUBLIC

            REPORTED NEAR CALCAM LINE ROAD.

0435 PM     HAIL             2 NE GRAND LAKE         30.05N 93.25W
06/06/2011  E1.00 INCH       CAMERON            LA   PUBLIC

0448 PM     TSTM WND GST     HACKBERRY               29.97N 93.43W
06/06/2011  E0.00 MPH        CAMERON            LA   PUBLIC

            50 MPH WIND GUST ESTIMATED IN HACKBERRY.

&&

JRUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:08 PM CDTSpecial Weather StatementLCHAcadia67 min
Jun 5, 10:18 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Vermilion57 min
Jun 5, 11:17 PM CDTSpecial Weather StatementLCHAcadia, Vermilion58 min
Jun 5, 11:37 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion53 min
Jun 5, 11:48 PM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis27 min
Jun 5, 11:51 PM CDTSpecial Marine WarningLCH114 min
Jun 6, 1:18 AM CDTSpecial Marine WarningLCH57 min
Jun 6, 2:03 PM CDTSpecial Weather StatementLCHCalcasieu57 min
Jun 6, 2:21 PM CDTSpecial Weather StatementLCHVermilion54 min
Jun 6, 2:25 PM CDTSevere Thunderstorm WarningLCHVermilion65 min
Jun 6, 2:53 PM CDTAreal Flood AdvisoryLCHVermilion52 min
Jun 6, 3:07 PM CDTAreal Flood AdvisoryLCHVermilion38 min
Jun 6, 3:08 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary52 min
Jun 6, 3:27 PM CDTSevere Thunderstorm WarningLCHVermilion63 min
Jun 6, 3:32 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron58 min
Jun 6, 3:38 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron67 min
Jun 6, 3:43 PM CDTSpecial Marine WarningLCH62 min
Jun 6, 3:48 PM CDTSevere Thunderstorm WarningLCHSt. Mary57 min
Jun 6, 3:58 PM CDTSevere Thunderstorm WarningLCHCameron38 min
Jun 6, 4:12 PM CDTSevere Thunderstorm WarningLCHIberia, St. Mary63 min
Jun 6, 4:27 PM CDTSevere Thunderstorm WarningLCHVermilion45 min
Jun 6, 4:33 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, Vermilion36 min
Jun 6, 4:38 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron27 min
Jun 6, 4:44 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron61 min
Jun 6, 4:46 PM CDTSpecial Marine WarningLCH59 min
Jun 6, 4:48 PM CDTSpecial Marine WarningLCH57 min
Jun 6, 4:57 PM CDTSevere Thunderstorm WarningLCHLafayette, Saint Martin33 min
Jun 6, 5:00 PM CDTSpecial Marine WarningLCH60 min
Jun 6, 5:10 PM CDTAreal Flood AdvisoryLCHLafayette, Saint Martin110 min
Jun 6, 5:15 PM CDTSevere Thunderstorm WarningLCHVermilion41 min
Jun 6, 5:19 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry27 min
Jun 6, 5:23 PM CDTSpecial Marine WarningLCH52 min
Jun 6, 5:27 PM CDTSpecial Marine WarningLCH63 min
Jun 6, 5:41 PM CDTSevere Thunderstorm WarningLCHCameron34 min
Jun 6, 5:45 PM CDTSpecial Weather StatementLCHAcadia45 min
Jun 6, 5:48 PM CDTSpecial Weather StatementLCHLafayette57 min
Jun 6, 6:16 PM CDTSpecial Marine WarningLCH59 min
Jun 6, 6:29 PM CDTSpecial Weather StatementLCHAcadia61 min
Jun 6, 6:32 PM CDTSpecial Marine WarningLCH58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.